# SDR CALA9701380

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ARM AND CHARGE CIRCUIT BREAKER POPPED WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION.  THE BATTERIES AT ROW 20 AND 21 OVERHEAD BINS WERE REMOVED AND REPLACED.  THE CIRCUIT BREAKER WAS RESET AND THE SWITCH WAS ARMED WITH NO FAULTS NOTED.
